With the financial system on the brink of collapse and the war in Ukraine intensifying and capturing public attention this week, the FDA quietly granted a new emergency use authorization (US) for a fourth “vaccine ” against COVID for infants and young children. of 5
For immediate publication: March 14, 2023
Today, the US Food and Drug Administration amended the emergency use (US) authorization of the Pfizer-BioNTech bivalent COVID-19 vaccine to provide a single booster dose of the vaccine in children from 6 months to 4 years of age at least 2 months. after completing primary vaccination with three doses of the Pfizer-BioNTech COVID-19 monovalent (single strain) vaccine. (Source.)
With the US COVID vaccinations being added to the CDC’s childhood vaccination program, a baby born in the United States can now have 42 doses of vaccines are injected before the age of 5. (Source.)
And if a child misses a few vaccinations, or misses their “well-child” pediatrician appointment, no problem! As you can see from the image at the top of this article, pediatricians are trained to inject multiple doses into babies and toddlers during a single office visit, even though there are ZERO studies on the effects of injecting multiple doses of vaccines at the same time. in infants and young children.
If the baby or toddler dies after these injections, it will be classified as “SIDS,” sudden infant death syndrome.
This is infanticide by vaccines, and a way to reduce the population, and it is already happening.
Here are a couple of records from the US government’s own VAERS (Vaccine Adverse Events Reporting System) database where young children were injected with the US COVID vaccinations along with other vaccines and the child died.
In the first case, a 6-month-old boy in Iowa was injected with 7 doses of vaccines (COVID + DTAP + HEPB + IPV + GRI + PNEUMO + ROTAVIRUS), and then died 10 days later.
These young children can also die from just a single dose of a US COVID vaccine. Here are some examples of VAERS:
VAERS ID: 1261766 – 1 year old boy from Florida – increased body temperature, convulsions, death
VAERS ID: 2499788: 2-year-old boy died from a single shot of Pfizer COVID after 6 hours on the same day and the CDC tried to cover it up
VAERS ID: 2506670 – 2-year-old boy from Massachusetts – Patient died during the night of October 6-7 in his sleep. No answers have been given as to how or why he died.
Some babies die because their mother got the COVID vaccine while breastfeeding.
VAERS ID: 1166062 – 5-month-old boy – Patient received second dose of Pfizer vaccine on March 17, 2021 while at work. On March 18, 2021, her 5-month-old breastfed baby developed a rash and within 24 hours became inconsolable, refused to eat, and developed a fever. The patient brought the infant to the local ER where evaluations were performed, blood work revealed elevated liver enzymes. The baby was hospitalized but continued to decline and died. Diagnosis of TTP. No known allergies. No new exposures other than the mother’s vaccination the day before.
Dr. Jane Ruby, who worked for more than 20 years as a medical researcher for the pharmaceutical industry, did an emergency broadcast last night on her show, explaining how the FDA is acting illegally and is literally killing children